# SDR RAIA960134

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948132236
- Condition: Failed
- Location: Rt Cockpit
- Part time: 7,893 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ALO - FLT 7414 - FIRST OFFICER'S AIRSPEED INDICATOR INOPERATIVE.  FERRY FLIGHT TO STL.  MAINTENANCE REPLACED AIRSPEED INDICATOR, OPERATION CHECK GOOD.  (X)
